# SDR Q5QA20191010205

- Difficulty date: October 2, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N338QD
- Make and model: Pilats PC1245
- Aircraft serial: 338
- Aircraft time: 9,076 hours, 10,579 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 5214112051
- Condition: Debonded
- Location: Cabin Pressure
- Part time: 9,076 hours, 10,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED THAT THE CABIN ALTITUDE STARTED TO CLIMB HIGHER THAN SET UNCOMMANDED.  DURING AIRCRAFT DESCENT, THE CABIN AIR INDICATION WOULD FLUCTUATE, CLIMBING AND DESCENDING.  INSPECTION DISCLOSED A PRESSURIZATION DUCT IN THE ENGINE COMPARTMENT HAD SEPARATED.
